# SDR 03FDEA00802

- Difficulty date: May 24, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46600
- Aircraft time: 64,789 hours, 25,865 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1242
- Part serial: UNK
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR S 17  COMPLY WITH E.A.8-5710-70392.WINGS-RT-FIXED LEADING EDGE BEADED DOUBLER   REPAIR ACB 1242.    CLOSING ACTION ON 05/23/03.  COMPLIED WITH E.A.8-5710-70392.
